# SDR 2007UALA01318

- Difficulty date: April 26, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 65,619 hours, 10,774 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON PNL CUT OUT CRACKED AT UPR FWD CORNER LOCATED ON I-B PYLON SKIN ACCESS HOLE CUT OUT JUST FWD OF HYD BAY.   MAJOR REPAIR ACCOMPLISHED:  STOP DRILLED CRACK.  FABRICATED & INSTALLED DOUBLER REPAIRS.
